# SDR MASA2011052002788

- Difficulty date: May 19, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 20,203 hours, 15,841 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Separated
- Location: Entry Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED TOP STEP SUPPORT PANEL SEPARATING AT HINGE SEAM.  R2 TOP STEP SUPPORT PANEL.
